# SDR GUUA03290601

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9227 NAS/FLL, FORWARD EMERGENCY LIGHT LEFT WING INOPERATIVE.  REPLACED LEFT FORWARD EMERGENCY LAMP.
